# SDR AU981599

- Difficulty date: November 19, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 441
- Propeller: Hartzl HCB3TN5
- System (JASC): 5540 · Rudder Structure
- Part: Bracket
- Part number: 52330019
- Condition: Worn
- Location: Rudder
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RUDDER UPPER AND LOWER HINGE BRACKETS WORN EXCESSIVELY.
